# SDR 07FDEA00055

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE DOUBLER AT XORS 264 FOUND CORROSION.  REPAIRED AS PER FEDEX E.A. 1-5710-105593,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
